Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The functions operating on homogeneous Banach algebras


Author: Misha Zafran
Journal: Bull. Amer. Math. Soc. 83 (1977), 1319-1320
MSC (1970): Primary 44A45
DOI: https://doi.org/10.1090/S0002-9904-1977-14433-9
MathSciNet review: 0442599
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Helson, J.-P. Kahane, Y. Katznelson and W. Rudin, The functions which operate on Fourier transforms, Acta Math. 102 (1959), 135-157. MR 116185
  • 2. Y. Katznelson, Calcul symbolique dans les algèbres homogènes, C. R. Acad. Sci. Paris 254 (1962), 2700-2702. MR 136975
  • 3. Y. Katznelson and P. Malliavin, Analyse harmonique dans quelques algèbres homogènes, Israel J. Math. 5 (1967), 107-117. MR 218840
  • 4. W. Rudin, Fourier analysis on groups, Interscience, New York, 1967. MR 152834
  • 5. M. Zafran, The dichotomy problem for homogeneous Banach algebras (submitted for publication).

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 44A45

Retrieve articles in all journals with MSC (1970): 44A45


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14433-9

American Mathematical Society